# SDR DALA1020346315

- Difficulty date: August 23, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N675NW
- Make and model: Boeing 747451
- Aircraft serial: 33001
- Aircraft time: 38,412 hours, 4,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THE DOOR 4R EMERGENCY LIGHT INOPERATIVE. MX REPLACED THE LIGHT ASSEMBLY.  OPS CHECK WAS GOOD.
